# SDR TWAA9811006

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LONGERON 4L CRACKED AT FS 200.  REPLACED LONGERON PER SRM 53-02, PG 48 TO PG 53.  REPLACED FASTENERS COMMON TO SKIN AND LONGERON WITH NAS 1097-6.  ACFT TT:  69,860 HOURS.  ACFT TC:  81,151.  (X)
